IJPAM: Volume 14, No. 2 (2004)

COMPLETE FAMILIES OF LINE BUNDLES
WITH PROPERTY $N_p$ ON A SMOOTH CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X$ be a smooth curve of genus $g\ge 2$. Here we use a recent paper by Choi, Kang and Kwak to obtain that often $\mbox{\rm Pic}^d(X)$ contains a positive-dimensional subvariety $T$ such that each $L\in T$ has Property $N_p$.

Received: April 16, 2004

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: syzygies, minimal free resolution, Property $N_p$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 2